TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

Integral formulas for hypermonogenic functions

Tutkimustuotosvertaisarvioitu

Standard

Integral formulas for hypermonogenic functions. / Eriksson, S.-L.

julkaisussa: Bulletin of the Belgian Mathematical Society, Vuosikerta 11, 2004, s. 705-717.

Tutkimustuotosvertaisarvioitu

Harvard

Eriksson, S-L 2004, 'Integral formulas for hypermonogenic functions', Bulletin of the Belgian Mathematical Society, Vuosikerta. 11, Sivut 705-717.

APA

Eriksson, S-L. (2004). Integral formulas for hypermonogenic functions. Bulletin of the Belgian Mathematical Society, 11, 705-717.

Vancouver

Eriksson S-L. Integral formulas for hypermonogenic functions. Bulletin of the Belgian Mathematical Society. 2004;11:705-717.

Author

Eriksson, S.-L. / Integral formulas for hypermonogenic functions. Julkaisussa: Bulletin of the Belgian Mathematical Society. 2004 ; Vuosikerta 11. Sivut 705-717.

Bibtex - Lataa

@article{971b2c7bd45d4f489f06c544fa3214df,
title = "Integral formulas for hypermonogenic functions",
author = "S.-L. Eriksson",
note = "Contribution: organisation=mat,FACT1=1",
year = "2004",
language = "English",
volume = "11",
pages = "705--717",
journal = "Bulletin of the Belgian Mathematical Society",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - Integral formulas for hypermonogenic functions

AU - Eriksson, S.-L.

N1 - Contribution: organisation=mat,FACT1=1

PY - 2004

Y1 - 2004

M3 - Article

VL - 11

SP - 705

EP - 717

JO - Bulletin of the Belgian Mathematical Society

JF - Bulletin of the Belgian Mathematical Society

ER -